MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERHICKMAN 8 FR SL; CHRONIC CATHETER

BARD ACCESS SYSTEMS POWERHICKMAN 8 FR SL; CHRONIC CATHETER
Model Number 0802815
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For the reported malfunction, three devices and a photo were returned to bd for evaluation.The company is still investigating the issue at this time.The device is labeled for single use.
 
Event or Problem Description
This report summarizes three malfunctions.A review of the reported information indicated that model 0802815 chronic catheter allegedly experienced a missing component.This information was received from one source.The malfunctions involved a patient with no known impact to the patient.The patient¿s age, weight, and gender were not provided.
 
Additional Manufacturer Narrative
H10: the lot number for this malfunction was provided and a lot history review was performed.For the reported malfunction, the device and photo has been returned for evaluation.The evaluation is inconclusive for missing component.Based upon the available information, a definitive root cause is unknown.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 0802815 chronic catheter allegedly experienced a missing component.This information was received from one source.The malfunctions involved a patient with no known impact to the patient.The patient¿s age, weight, and gender were not provided.

Brand Name
POWERHICKMAN 8 FR SL
Common Device Name
CHRONIC CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9598168
Report Number3006260740-2020-00157
Device Sequence Number3174891
Product Code LJS
UDI-Device Identifier00801741036644
UDI-Public(01)00801741036644(17)200930
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0802815
Device Catalogue Number0802815
Device Lot NumberRECX0482
Initial Date Received by Manufacturer 12/31/2019
Supplement Date Received by Manufacturer03/26/2020
Initial Report FDA Received Date01/16/2020
Supplement Report FDA Received Date04/03/2020
Patient Sequence Number1